# SDR ASAA1058537

- Difficulty date: November 23, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,787 hours, 3,837 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK UPON RECALL RIGHT PACK LIGHT ILLUMINATED.  PUSHING MASTER CAUTION EXTINGUISHED PACK LIGHT BIT & PREV FLT TESTS SHOW "TCV THIS PACK" FOR NR 2 CTRLR.  VERIFY TEST IS GOOD.  RESET FAULT BITE TEST NR 2 CTRLR GOOD.  NO HISTORY 60 DAYS.  GND VERIFICATION TEST GOOD.  REF MM 21 61 00/501.  FUNCT CHECK RT PACK GOOD.
